# SDR USAASB96241

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- Engine: Pwa JT8D9A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A, E

## Discrepancy

JAX - FL 1420 - EN ROUTE FROM MCO-IAD - AT FL 290, THE NR 1 ENGINE OIL TEMPERATURE ROSE TO 140 DEGREES CELSIUS.  CREW SHUT DOWN THE NR 1 ENGINE AND DIVERTED TO JAX.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  CAPTAINDID DECLARE AN EMERGENCY.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MX FOUND THE CANNON PLUG LOOSE ON THE NR 1 ENGINE FUEL HEAT VALVE.  RECONNECTED CANNON PLUG.  OPS CHECK NORMAL.  DRAINED OIL FROM NR 1 ENGINE AND INSPECTED OIL SCREEN FOR FOREIGN MATTER.  NONE FOUND.  RESERVICED ENGINE WITH OIL.  RAN ENGINE, NO LEAKS OR DEFECTS NOTED.  (M)
